# SDR 9900629756

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND AFT PRESSURE BULKHEAD VENTRAL LOWER RIGHT CORNER DOUBLER CRACKED AT LONGERONS 10R THRU 14R.  REPAIRED PER EM 5310-01012.
